# SDR IPXA2022052382400

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 29,045 hours, 19,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Indication
- Location: Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR EICAS MSG DISPLAYED AFTER LANDING @ 90 KTS. REMOVED AND REPLACED SENSOR SUPPORT BRACKET PER SRM 51-46-02. INSTALL / ADJUST SENSOR IAW AMM 52-71-00-805-223.
